Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HanM

Member
  • Total Reviews

    0
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About HanM

  • Rank
    New Member
  1. Hee hee. Me too. I wake up in the morning and have to walk to the bathroom flat footed (like a zombie!) - it hurts too much to bend my feet! I also have really bad neck ache when I first wake up. The pains kind of go right up into the back of my head. Anyone else have this?
  2. Hello. I too live in the UK and have just bought Dr Dan's balm it from the US on Ebay. x
  3. OK. This is a just a quick post to inform those considering taking the dreaded Roaccutane. Now I ABSOLUTELY HATE taking ANY form of medicine including antibiotics, contraceptive pill, headache pills etc. I use them as an absolute last resort. I am 31 and have been suffering with severe acne since the age of 19. The horror stories about Tane scared me to death and I swore I would NEVER take such a terrible drug - especially as I suffer from anxiety and sometimes depression. Anyhow, to cut a l
  4. Me too! I've been on 20mg a day for just over 2 weeks now and my vision is very odd (it was 20/20 before starting Tane). I sometimes get a rush of dizziness/light headedness which is a bit scary too...At the moment I'm just trying to ignore it.
  5. I too am on 20mg a day and have been for 2 weeks. I've been sitting on my sofa all night ITCHING LIKE HELL!! My arms, legs, shoulders and scalp! It must be fairly normal...
  6. Thanks for your reply...The vision and dizziness weren't so bad yesterday...Let's see what today brings....x
  7. Really? That's such a relief to hear. Do you get the dizzy spells as well as the blurry vision? x
  8. Hi there. I'm fairly new to this site so I'll dive right in! I have suffered with severe acne since the age of 20 and I'm now 31!! Grreeat. Anyhow, after years of putting it off, I've finally started taking Roaccutane 2 weeks ago. I weigh 58kg and am on a low dose of 20mg a day. So far so good with only a few side effects - red face, slightly dry lips. Until yesterday! My vision has started to go a bit blurry - especially when driving or at night. As I type this now my eyes are going in and out
  9. Hi there. I am in EXACTLY the same boat as you - had acne for 11 years and it's severe. Have tried everything and nothing really works (accept Dianette pill which raised my blood pressure and made me depressed). My dermatologist insists I need Roaccutane and although acne is destroying my quality of life, I am SCARED TO DEATH about the side effects of Roaccutane (especially if they are long term). Just don't know what to do...
×